# SDR ASAA2019042439118

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,350 hours, 9,357 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472010, FOUND #2 ENG FRONT SPINNER CONE HAS 1 DAMAGED JACKSCREW INSERT. GROUNDED - YES. REPLACED #2 ENG FRONT SPINNER CONE REF AMM 72-21-01.
